Hauptmenü
  • Autor
    • Berkes, István
    • Horváth, Lajos
    • Rice, Gregory
  • TitelWeak invariance principles for sums of dependent random functions
  • Volltext
  • DOI10.1016/j.spa.2012.10.003
  • Erschienen inStochastic Processes and their Applications
  • Band123
  • Erscheinungsjahr2013
  • Heft2
  • Seiten385-403
  • LicenceCC BY
  • ISSN0304-4149
  • ZugriffsrechteCC-BY
  • Download Statistik60
  • Peer ReviewJa
  • AbstractMotivated by problems in functional data analysis, in this paper we prove the weak convergence of normalized partial sums of dependent random functions exhibiting a Bernoulli shift structure.